Advertisement

Archiv der Mathematik

, Volume 67, Issue 4, pp 302–307 | Cite as

Retakh's conditions and regularity properties of (LF)-spaces

  • Qiu Jing-Hui
Article

Keywords

Regularity Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K. D.Bierstedt, An introduction to locally convex inductive limits. In: Functional Analysis and its Applications. 35–133. Singapore-New Jersey-Hong Kong 1988.Google Scholar
  2. [2]
    K. D. Bierstedt andJ. Bonet, A question of D. Vogt on (LF)-spaces. Arch. Math.61, 170–172 (1993).Google Scholar
  3. [3]
    J.Bonet and P.Perez Carreras, Barrelled locally convex spaces. North-Holland Math. Stud.131, Amsterdam 1987.Google Scholar
  4. [4]
    C. Fernandez, Regularity conditions on (LF)-spaces. Arch. Math.54, 380–383 (1990).Google Scholar
  5. [5]
    K. Floret, Lokalkonvexe Sequenzen mit kompakten Abbildungen. J. Reine Angew. Math.247, 155–195 (1971).Google Scholar
  6. [6]
    K. Floret, Folgenretraktive Sequenzen lokalkonvexer Räume. J. Reine Angew. Math.259, 65–85 (1973).Google Scholar
  7. [7]
    K.Floret, Some aspects of the theory of locally convex inductive limits. In: Functional Analysis, Surveys and Recent Results II, K. D. Bierstedt and B. Fuchssteiner, eds., 205–237. North Holland Math. Stud.38, Amsterdam 1980.Google Scholar
  8. [8]
    Q. Jing-Hui, Dieudonné-Schwartz Theorem in inductive limits of metrizable spaces. Proc. Amer. Math. Soc.92, 255–257 (1984).Google Scholar
  9. [9]
    Q. Jing-Hui, Dieudonné-Schwartz Theorem in inductive limits of metrizable spaces II. Proc. Amer. Math. Soc.108, 171–175 (1990).Google Scholar
  10. [10]
    G.Köthe, Topological vector spaces I. Berlin-Heidelberg-New York 1969.Google Scholar
  11. [11]
    G.Köthe, Topological vector spaces II. Berlin-Heidelberg-New York 1979.Google Scholar
  12. [12]
    J. Kucera andK. McKennon, Dieudonné-Schwartz Theorem on bounded sets in inductive limits. Proc. Amer. Math. Soc.78, 366–368 (1980).Google Scholar
  13. [13]
    V. P. Palamodov, Homological methods in the theory of locally convex spaces. Russian Math. Surveys26, 1–64 (1971).Google Scholar
  14. [14]
    V. S. Retakh, Subspaces of a countable inductive limit. Soviet Math. Dokl.11, 1384–1386 (1970).Google Scholar
  15. [15]
    H. H.Schaefer, Topological vector spaces. Berlin-Heidelberg-New York 1980.Google Scholar
  16. [16]
    D. Vogt, Regularity properties of (LF)-spaces. In: Progress in Functional Analysis, 57–84. North-Holland Math. Stud.170, Amsterdam 1992.Google Scholar
  17. [17]
    J.Wengenroth, Retractive (LF)-spaces. Dissertation University Trier 1995.Google Scholar

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • Qiu Jing-Hui
    • 1
  1. 1.Department of MathematicsSuzhou UniversitySuzhou JiangsuPeoples Republic of China

Personalised recommendations